# SDR SWIA2020091652503

- Difficulty date: July 30, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBOARD FLAP VANE IS CHAFED ON TRAILING EDGE UPPER SIDE OF THE NR 1 ACTUATOR, MARKED.  C-CHECK RO 9/12/2020.  BLENDED CHAFE ON THE RT INBD FLAP VANE TRAILING EDGE UPPER SIDE OF THE NR 1 ACTUATOR, REF CRJ-200 SRM.  NDT COMPLIED WITH (SEE NDT REPORT FOR MORE INFORMATION), ORIGINAL THICKNESS .080?, REMAINING THICKNESS .099? NO MATERIAL LOSS, PART IS WITHIN LIMITS, REF: BOMBARDIER REO.  ALL STEPS OF REO ON SHEET 4 COMPLIED WITH.  RESTORED FINISH, REF CRJ-200 SRM.  COMPLIED WITH ST.
